Lyapunov functions in estimates for the Hausdorff dimension of attractors of a third-order equation
Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 913-915
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_5_a24,
author = {V. A. Boichenko},
title = {Lyapunov functions in estimates for the {Hausdorff} dimension of attractors of a third-order equation},
journal = {Differencialʹnye uravneni\^a},
pages = {913--915},
year = {1994},
volume = {30},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_5_a24/}
}
TY - JOUR AU - V. A. Boichenko TI - Lyapunov functions in estimates for the Hausdorff dimension of attractors of a third-order equation JO - Differencialʹnye uravneniâ PY - 1994 SP - 913 EP - 915 VL - 30 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_5_a24/ LA - ru ID - DE_1994_30_5_a24 ER -
V. A. Boichenko. Lyapunov functions in estimates for the Hausdorff dimension of attractors of a third-order equation. Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 913-915. http://geodesic.mathdoc.fr/item/DE_1994_30_5_a24/